# SDR CALA2016072995599

- Difficulty date: July 26, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 47,820 hours, 20,045 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Warning Light
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU L FAULT.   REPLACED 11WL POWER SUPPLY ON ACCOUNT OF SHORT IN SLIDE CA USED UNIT FAILURE, IAW MM 33-51-38.  RECONNECTED ALL UNDERSEAT LIGHT CONNECTIONS, REPLACED BULBS AND REPLACED LIGHT COVERS ON LEFT WING ROOT.
